Thanks kimb. Thanks mnj. Thanks for sharing your experiences.

I did call my rheumy's office and ask if fluid retention is a possibility. The nurse said, "No." I work every w/e with pharmacists, who said, "Yes, fluid retention is a possibility." Who knows. I'll keep watching the scale and the "big butt factor," i.e., how well my pants fit/don't fit.

One year ago I was taking multi-vitamins twice daily. Today I take methotrexate, folic acid, Trinsicon, hydroxychloroquine, fish oil, Vitamin D - 50,000 IU, omeprazole, mega doses of calcium and, tah-dahhhh, multi vitamins.

I've already lost both of my hips to avascular necrosis and osteopenia. Additionally, my left knee is going to be replaced soon, so, I cannot take prednisone (which can eat additional joints under certain conditions.) My rheumy and OS have already battled out what I can/cannot take, each educating the other on certain protocals.

My OS has labeled me a medical "enigma." He said no one can figure out what is causing what.